Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 8, 2007, 1:11 PM CDT for Lewis County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 1:11 PM CDT (18:11 UTC)
- Expired
- Jun 8, 2007, 2:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Lewis County, TN
The radar
The Nashville radar (KOHX), 116 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2466 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 081812
SVROHX
TNC101-081900-
/O.NEW.KOHX.SV.W.0061.070608T1811Z-070608T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF HOHENWALD...
* UNTIL 200 PM CDT
* AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF
HOHENWALD...OR ABOUT 7 MILES SOUTHEAST OF LINDEN...AND MOVING EAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOHENWALD BY 130 PM CDT...
MOVE INDOORS WHEN THUNDERSTORMS APPROACH. STAY AWAY FROM WINDOWS.
LAT...LON 3561 8762 3549 8765 3543 8754 3548 8730
3563 8736
$$
BOYD/KNIGHT1 follow-up statement
000
WWUS54 KOHX 081836
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
134 PM CDT FRI JUN 8 2007
TNC101-081900-
/O.CON.KOHX.SV.W.0061.000000T0000Z-070608T1900Z/
LEWIS TN-
134 PM CDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR LEWIS COUNTY...
AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...BUT IT HAS SHOWN SIGNS OF WEAKENING. THIS STORM
WAS LOCATED NEAR HOHENWALD...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL CONTINUE OVER...
RURAL EASTERN LEWIS COUNTY AT 150 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3561 8762 3549 8765 3543 8754 3548 8730
3563 8736
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:07 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 8, 1:07 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 107 PM CDT FRI JUN 8 2007 .DISCUSSION...LINE OF STORMS CURRENTLY WORKING ITS WAY THROUGH MIDDLE TENNESSEE APPEARS TO BE RE-INTENSIFYING, HENCE THE INCREASE IN SEVERE THUNDERSTORM WARNINGS. A HAND-DRAWN SURFACE ANALYSIS BASED ON 17Z DATA SHOWS A TROUGH MOVING THROUGH MIDDLE TENNESSEE RIGHT ALONG THE LINE OF CONVECTION. THE ACTUAL FRONT IS STILL WEST OF THE OHIO AND MISSISSIPPI RIVERS, WITH DEW POINTS IN THE UPPER 60S AHEAD OF THE FRONT. IT IS STILL POSSIBLE THAT ADDITIONAL WEATHER MAY FORM AHEAD OF OR ALONG THE FRONT BEFORE IS PASSES THROUGH MIDDLE TENNESSEE, SO THERE ARE NO PLANS TO START CANCELING THE SEVERE THUNDERSTORM WATCH IN AREAS BEHIND THIS INITIAL LINE OF STORMS. WILL ISSUE A MORE COMPLETE DISCUSSION CLOSER TO FORECAST ISSUANCE TIME. .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 85 62 85 / 10 10 10 10 CLARKSVILLE 64 85 58 85 / 10 10 10 10 CROSSVILLE 65 83 59 85 / 20 10 10 10 COLUMBIA 69 87 63 85 / 10 10 10 10 LAWRENCEBURG 69 89 64 87 / 10 10 10 10 WAVERLY 66 86 60 86 / 10 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH FOR WESTERN MIDDLE TENNESSEE UNTIL 21Z...EASTERN MIDDLE TENNESSEE UNTIL 01Z. && ROSE
Hazardous weather outlook, Jun 8, 5:30 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI JUN 8 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY IN THE AFTERNOON HOURS. THE GREATEST THREAT FROM THE STRONGEST STORMS WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF SEVERE WEATHER TODAY...SPOTTER ACTIVATION IS UNLIKELY. MAG
In the hours before
Special weather statement, Jun 8, 10:05 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1005 AM CDT FRI JUN 8 2007 TNZ005-022>024-081600- BENTON-HOUSTON-HUMPHREYS-STEWART- 1005 AM CDT FRI JUN 8 2007 ...SEVERE THUNDERSTORM WATCH 368 IN EFFECT UNTIL 4 PM CDT... A LINE OF SEVERE THUNDERSTORMS IS APPROACHING THE TENNESSEE RIVER ABOUT 25 MILES WEST OF DOVER. THE LINE OF STORMS WILL MOVE INTO THE STEWART...BENTON AND HOUSTON COUNTIES AROUND 1030 AM. DAMAGING WINDS ARE POSSIBLE WITH THIS LINE OF STORMS. THE LINE OF STORMS WILL CONTINUE TO MOVE EAST THROUGH WESTERN MIDDLE TENNESSEE THIS MORNING. RESIDENTS IN MIDDLE TENNESSEE SHOULD STAY ABREAST OF THE WEATHER...AND TAKE SHELTER INDOORS WHEN THUNDERSTORMS APPROACH. BOYD
Special weather statement, Jun 8, 11:23 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1123 AM CDT FRI JUN 8 2007 TNZ007-008-025>028-059-062-081745- CHEATHAM-DAVIDSON-DICKSON-ROBERTSON-RUTHERFORD-SUMNER-WILLIAMSON- WILSON- 1123 AM CDT FRI JUN 8 2007 AN AREA OF STRONG THUNDERSTORMS WILL BE MOVING THROUGH DICKSON AND CHEATHAM COUNTIES BETWEEN 11:30 AM AND NOON...AND THROUGH ROBERTSON...DAVIDSON...WESTERN SUMNER...WESTERN WILSON...AND NORTHERN WILLIAMSON COUNTY BETWEEN NOON AND 1 PM CDT. EXPECT GUSTY WINDS OF ABOUT 40 MPH...PEA SIZE HAIL AND LOCALLY HEAVY RAINS. THE THUNDERSTORMS WERE MOVING TO THE EAST-SOUTHEAST AT 35 MPH. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER WEATHER UPDATES IF WEATHER WARNINGS ARE NECESSARY. ORCHANIAN
Local storm report, Jun 8, 1:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND DMG HENDERSONVILLE 36.29N 86.60W
06/08/2007 SUMNER TN LAW ENFORCEMENT
HENDERSONVILLE POLICE DEPT.REPORTED A LARGE TREE LIMB AND
POWER LINES DOWN.
&&
ORCHANIANThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:13 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 47 min |
| Jun 8, 10:51 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 39 min |
| Jun 8, 11:37 AM CDT | Severe Thunderstorm Warning | OHX | Benton | 38 min |
| Jun 8, 11:46 AM CDT | Severe Thunderstorm Warning | OHX | Robertson | 59 min |
| Jun 8, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 30 min |
| Jun 8, 12:40 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 65 min |
| Jun 8, 12:55 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 65 min |
| Jun 8, 12:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 46 min |
| Jun 8, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith | 8 min |
| Jun 8, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 48 min |
| Jun 8, 1:31 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 44 min |
| Jun 8, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.